Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 119, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 4, 2007, 4:02 PM CDT for Marion County, Kansas. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2007, 4:02 PM CDT (21:02 UTC)
- Expired
- Jul 4, 2007, 4:24 PM CDT
- In force
- 22 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
County Marion County, KS
The radar
The Wichita radar (KICT), 67 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 4:15 PM CDT | HAIL 1 | 2 N Peabody, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 4, 2:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 9.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1411 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 042102
SVRICT
KSC115-042145-
/O.NEW.KICT.SV.W.0119.070704T2102Z-070704T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
402 PM CDT WED JUL 4 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN MARION COUNTY IN CENTRAL KANSAS.
* UNTIL 445 PM CDT.
* AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...
AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
PEABODY...OR 14 MILES SOUTHWEST OF MARION...AND MOVING EAST AT 15
MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
FLORENCE...PEABODY.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN KANSAS.
LAT...LON 3828 9718 3813 9726 3807 9710 3808 9695
3831 9685
$$
LAWSON2 follow-up statements
000
WWUS53 KICT 042112
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
412 PM CDT WED JUL 4 2007
KSC115-042145-
/O.CON.KICT.SV.W.0119.000000T0000Z-070704T2145Z/
MARION KS-
412 PM CDT WED JUL 4 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MARION COUNTY UNTIL 445 PM CDT...
AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR PEABODY...OR 11 MILES NORTHEAST OF NEWTON...MOVING SOUTHEAST AT
10 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR PEABODY BY 420 PM CDT.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN KANSAS.
LAT...LON 3828 9718 3813 9726 3807 9710 3808 9695
3831 9685
$$
CARUSO000
WWUS53 KICT 042124
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CDT WED JUL 4 2007
KSC115-042135-
/O.CAN.KICT.SV.W.0119.000000T0000Z-070704T2145Z/
MARION KS-
425 PM CDT WED JUL 4 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY HAS
BEEN CANCELLED...
AT 422 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR SOUTHEASTERN KANSAS.
LAT...LON 3828 9718 3813 9726 3807 9710 3808 9695
3831 9685
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 2:06 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jul 4, 2:06 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 206 PM CDT WED JUL 4 2007 .DISCUSSION... MAIN FORECAST CONCERNS ARE STRONG THUNDERSTORM POTENTIAL INTO THIS EVENING...INCLUDING LOCALLY HEAVY RAINFALL. TONIGHT: AS OF 19Z...WEAK FRONT WAS DRAPED FROM NORTHEASTERN THRU SOUTH CENTRAL KS INTO SOUTHWESTERN KS. MCV CIRCULATION IS EVIDENT IN CENTRAL KS. ATMOSPHERE ALREADY BECOMING STRONGLY UNSTABLE WITH MLCAPES OF 2000-3000 J/KG ALONG/SOUTH OF FRONT. WITH UNCAPPED AIRMASS...STORMS HAVE ALREADY ERUPTED ESPECIALLY ALONG WEAK FRONT AND NEAR MCV. EXPECTATIONS ARE THAT THE MCV WILL DROP VERY SLOWLY SOUTHWARD TONIGHT (VIA WEAK NORTHERLY FLOW ALOFT). MCV TRACK WILL BE RIGHT TOWARD DCAPE BULLSEYE (<1500 J/KG) OVER SOUTH CENTRAL KS/NORTHWEST OK. THIS SHOULD AIDE IN COLD POOL GENERATION POTENTIAL IN SOUTH CENTRAL KS LATE THIS PM/EVE. WILL CARRY LIKELY T-STORM CHANCES THERE...WITH CHANCE POPS ELSEWHERE. STRONG INSTABILITY/WEAK SHEAR/HIGH PRECIPITABLE WATER AIRMASS SHOULD YIELD SCATTERED STRONG-SEVERE STORMS IN OUR AREA INTO EARLY EVE...WITH LOCALIZED TORRENTIAL RAINFALL POSSIBLE GIVEN VERY SLOW...ERRATIC STORM MOTION. STORMS (POSSIBLE MCS) MAY CONTINUE OVERNIGHT IN VICINITY OF MCV...ALTHOUGH INTENSITY SHOULD DIMINISH AFTER ABOUT 03Z WITH LACK OF A LOW-LEVEL JET. THURSDAY-FRIDAY: NORTHERLY FLOW ALOFT SHOULD ALLOW MCV TO MOVE SOUTH-SOUTHWESTWARD INTO THE TEXAS PANHANDLE/WESTERN OK THURSDAY. THE FRONTAL BOUNDARY LOOKS TO BECOME VERY DIFFUSE OR WASH OUT VIA MODEL DATA OVER OUR FAR SOUTHERN-MOST COUNTIES AS 850 FLOW TURNS NORTHEASTERLY. THEREFORE PRECIPTATION CHANCES LOOK MUCH LESSER THURSDAY (15-25%) IN OUR SOUTHERN-MOST COUNTIES. WITH 850 HIGH CENTER ACROSS CENTRAL/EASTERN KS THURS NIGHT THROUGH FRIDAY...WILL KEEP THESE PERIODS DRY. HIGHS LOOK TO BE SLIGHTLY BELOW SEASONAL VALUES...EXCEPT FOR CENTRAL KS. SATURDAY-WEDNESDAY: MEDIUM RANGE MODELS SHOW THE UPPER PATTERN DEAMPLIFYING DURING THIS TIME PERIOD...BUT DIFFER SIGNIFICANTLY WITH REGARD TO TIMING/PLACEMENT OF UPPER TROFFING IN THE NORTHERN BRANCH OF JET STREAM...AND WITH REGARD TO EVOLUTION OF SUBTROPICAL UPPER SHEAR AXIS IN THE VICINITY OF THE SOUTHERN PLAINS. THIS LEADS TO CONTINUED LOW CONFIDENCE. UPPER SHEAR AXIS COULD STILL BE IN VICINITY OF OK SUN-WED...AND MAY IMPACT OUR SOUTHERN COUNTIES. GFS/ECMWF TEND TO SUGGEST A COLD FRONT MAY APPROACH THE KS REGION SOMETIME TUES-WED BUT DIFFER ON TIMING. DEEP MOISTURE SHOULD BE AVAILABLE. BEST BET AT THIS JUNCTURE IS TO START WITH SLIGHT CHANCE T-STORMS IN THE SOUTHERN COUNTIES MON AND SPREAD THEM NORTHWARD INTO TUES/WED. TEMPERATURES TO START NEAR NORMAL SUNDAY...THEN TREND THEM DOWN TO SLIGHTLY BELOW NORMAL BY MIDWEEK WITH POSSIBLE FRONT COMING IN. JMC && .AVIATION... 18Z TAFS...ANTICIPATING SCATTERED THUNDERSTORMS TO FORM BY EARLY TO MID-AFTERNOON ACROSS PORTIONS OF CENTRAL AND SOUTH-CENTRAL KANSAS...AS A WEAK COLD FRONT OOZES SOUTH...ALONG WITH A MID-LEVEL MESOSCALE CONVECTIVE VORTEX (MCV)...LEFT OVER FROM LAST NIGHTS THUNDERSTORM ACTIVITY. NOT COMPLETELY CERTAIN ON THUNDERSTORM COVERAGE...SO WENT WITH VCTS WORDING FOR NOW. GIVEN ANTICIPATED DUE SOUTH/SOUTHEAST TRACK OF MCV...THINKING HIGHER THUNDERSTORM COVERAGE MAY BE OVER CENTRAL AND SOUTH-CENTRAL KANSAS. FOR THE MOST PART...THUNDERSTORMS SHOULD DECREASE IN AREAL COVERAGE AND INTENSITY AFTER DARK...AND SHIFT TO EXTREME SOUTHERN KANSAS/NORTHERN OKLAHOMA. POSSIBLY SOME MVFR VISIBILITIES LATE TONIGHT...DUE TO LIGHT WINDS AND MOIST LOW-LEVELS. KLEINSASSER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 69 89 67 89 / 50 20 20 10 HUTCHINSON 68 90 67 91 / 50 10 10 0 NEWTON 69 89 67 90 / 50 10 10 0 ELDORADO 69 88 67 88 / 40 20 20 10 WINFIELD-KWLD 70 88 67 88 / 50 20 20 10 RUSSELL 65 92 66 93 / 30 10 10 0 GREAT BEND 65 91 66 93 / 30 10 10 0 SALINA 66 91 67 92 / 30 10 10 0 MCPHERSON 67 90 67 91 / 40 10 10 0 COFFEYVILLE 69 88 67 89 / 30 30 30 10 CHANUTE 69 87 67 89 / 30 20 20 10 IOLA 69 87 67 88 / 30 20 20 10 PARSONS-KPPF 69 87 67 89 / 30 20 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 4, 2:50 PM CDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 250 PM CDT WED JUL 4 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-052100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 250 PM CDT WED JUL 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT MAJOR RIVER FLOODING WILL CONTINUE ON PART OF THE VERDIGRIS AND NEOSHO RIVERS IN SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR DETAILS. SCATTERED THUNDERSTORMS WILL AFFECT CENTRAL...SOUTH-CENTRAL AND SOUTHEAST KANSAS INTO THE EVENING HOURS. A FEW STORMS MAY BE SEVERE...CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH...ALONG WITH LOCALLY VERY HEAVY RAIN. HOWEVER...A GOOD MAJORITY OF THE ACTIVITY WILL LIKELY REMAIN BELOW SEVERE LEVELS. THE SEVERE THREAT SHOULD DIMINISH AFTER SUNSET...BUT LOCALLY HEAVY RAINFALL MAY CONTINUE TO BE A THREAT INTO THE OVERNIGHT HOURS ACROSS PORTIONS OF SOUTH-CENTRAL AND SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER FLOODING WILL CONTINUE ON PARTS OF THE VERDIGRIS AND NEOSHO RIVERS THROUGH SATURDAY. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENTS FOR DETAILS. A FEW THUNDERSTORMS ARE POSSIBLE THURSDAY OVER SOUTH-CENTRAL AND SOUTHEAST KANSAS...AND MAY BE CAPABLE OF 40 TO 50 MPH WINDS AND VERY HEAVY RAINS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR ALL AREAS FROM SUNDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED THROUGH ABOUT SUNSET THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP EPS/ADK
In the hours before
Local storm report, Jul 4, 2:28 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
228 PM CDT WED JUL 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL RAMONA 38.60N 97.06W
07/04/2007 E1.25 INCH MARION KS TRAINED SPOTTER
SILVER DOLLAR SIZE HAIL REPORTED ALONG WITH 35 MPH WINDS.
&&
CDBSpecial weather statement, Jul 4, 2:34 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 234 PM CDT WED JUL 4 2007 KSZ051-068-042000- HARVEY-MCPHERSON- 234 PM CDT WED JUL 4 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR HARVEY AND MCPHERSON COUNTIES... AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR INMAN...OR 12 MILES NORTHEAST OF HUTCHINSON...AND MOVING EAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, Jul 4, 3:03 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 303 PM CDT WED JUL 4 2007 KSZ053-042030- CHASE- 303 PM CDT WED JUL 4 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHASE COUNTY... AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF CEDAR POINT...OR 11 MILES SOUTHWEST OF COTTONWOOD FALLS...AND MOVING EAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, Jul 4, 3:07 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 307 PM CDT WED JUL 4 2007 KSZ082-042030- KINGMAN- 307 PM CDT WED JUL 4 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR KINGMAN COUNTY... AT 302 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF CUNNINGHAM...OR 17 MILES WEST OF KINGMAN...AND MOVING EAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, Jul 4, 3:12 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 312 PM CDT WED JUL 4 2007 KSZ052-042045- MARION- 312 PM CDT WED JUL 4 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MARION COUNTY... AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PEABODY...OR 10 MILES SOUTH OF MARION...AND MOVING EAST AT 15 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
Special weather statement, Jul 4, 3:33 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 333 PM CDT WED JUL 4 2007 KSZ052-042100- MARION- 333 PM CDT WED JUL 4 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MARION COUNTY... AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PEABODY...OR 12 MILES SOUTHWEST OF MARION... AND MOVING SOUTHEAST AT 10 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. LAWSON
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 4:23 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 40 min |
| Jul 4, 4:38 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 37 min |
| Jul 4, 5:35 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 40 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.